# SDR UPS99630000

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Air Driven Pump
- Part number: 32687929
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID LOSS IN FLIGHT INFLIGHT EMERGENCY DECLARED.  MAINTENANCE FINDINGS, ADP BYPASS HAD OPENED AND WAS LEAKING HYDRAULIC FLUID.  ISSUED ECA 04892 REPLACED CENTER ADP PER MM 29-11-03 AND LEAK CHECK OK.  P/N OFF 3268792-9 S/N OFF 1011.  P/N ON 3268792-9 S/N ON 727.
